Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 28, 2011, 2:32 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 2:32 PM EDT (18:32 UTC)
- Expired
- Jun 28, 2011, 3:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496
WWUS82 KFFC 281832
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUN 28 2011
GAZ089-090-281915-
232 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 315 PM EDT...
AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAND HILL...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...HIGHLAND
PARK...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...EDGEWOOD...
KENWOOD...NORTH FORT BENNING...EELBECK/WEST FORT BENNING...CUSSETA
AND CHRISTOPHER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3239 8499 3241 8499 3242 8497 3245 8497
3255 8489 3244 8466 3223 8466 3223 8477
TIME...MOT...LOC 1832Z 305DEG 11KT 3242 8485
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 1:44 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 28, 1:44 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 144 PM EDT TUE JUN 28 2011 .PREV DISCUSSION... /ISSUED 1032 AM EDT TUE JUN 28 2011/ UPDATE... AREA OF SHOWERS/ISOLATED THUNDERSTORMS MOVING ACROSS EXTREME NORTHWEST GEORGIA...WEAKENING AS IT PUSHES SOUTHEAST. BEST COVERAGE AND STRONGER STORMS TO OUR WEST OVER ALABAMA. WITH AFTERNOON HEATING AND A FRONT APPROACHING...STILL EXPECTING SHOWERS AND THUNDERSTORMS TO BECOME MORE LIKELY THIS AFTERNOON INTO THIS EVENING AND HAVE KEEP PREVIOUS FORECAST POPS GOING. HAVE BACKED OFF A TAD ON HIGHS THIS AFTERNOON OVER EXTREME NORTHWEST COUNTIES WITH BROAD AREA OF CLOUDS SPREADING INTO THAT AREA. 49 PREV DISCUSSION... /ISSUED 223 AM EDT TUE JUN 28 2011/ SHORT TERM /TODAY THROUGH THURSDAY/... GUIDANCE A LITTLE MORE GENEROUS WITH POPS TODAY AHEAD OF THE COLD FRONT ALTHOUGH FEEL POPS ARE STILL TOO LOW AND WILL BUMP UP TO CHANCE/LIKELY WITH THE HIGHEST ACROSS NORTH GEORGIA. A WEAK WAVE IS CURRENT MOVING ACROSS THE SOUTHERN APPALACHIANS INCLUDING THE NORTHEAST MOUNTAINS. THIS HAS DEVELOPED A FEW THUNDERSTORMS ACROSS OUR NORTHEAST MOUNTAIN COUNTIES AND THESE ARE MOVING EAST. THIS WAVE SHOULD NOT BE A FACTOR BY 12Z. MODELS IN AGREEMENT WITH TIMING AND LOCATION OF THE SURFACE COLD FRONT...DROPPING INTO NORTH GEORGIA THIS AFTERNOON...AND MOVING INTO CENTRAL GEORGIA BY WEDNESDAY MORNING. THIS WILL KEEP THE RISK OF CONVECTION GOING THROUGH TONIGHT. THE FRONT STALLS ACROSS SOUTH GEORGIA AS A WEAK BACKDOOR FRONT MOVES ACROSS NORTH GEORGIA ON THURSDAY. THIS WILL BE ENOUGH TO KEEP SLIGHT CHANCE OF THUNDERSTORMS IN THE MOUNTAINS AND ALSO THE EXTREME SOUTHEAST PART OF THE CWA DUE TO SEA BREEZE IN THE LATE AFTERNOON. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... GFS/ECWMF BUILD A 595 HIGH OVER THE MID MISSISSIPPI VALLEY AT THE END OF THIS WEEK...SHIFTING THE HIGH INTO KY/TN FOR THE WEEKEND. THIS WILL BRING THE HOT TEMPERATURES BACK INTO THE CWA. DUE TO THE PROXIMITY OF THE CENTER OF THE HIGH...THERE SHOULD BE ENOUGH SUBSIDENCE TO KEEP THUNDERSTORM DEVELOPMENT TO A MINIMUM. THE RIDGE BREAKS DOWN AND IS REPLACED BY A WEAKNESS IN THE PATTERN WHICH COULD BE ENOUGH TO BRING A SLIGHTLY HIGHER CHANCE OF PRECIP BY THE END OF THE LONG TERM. 17 && .AVIATION... 18Z UPDATE... VFR FORECAST AT ALL SITES...WITH MVFR DUE TO AFTERNOON/EVENING TSRA AND EARLY MORNING FOG. CONVECTION EXPECTED TO INITIATE AFTER 19Z AND MOVE THROUGH METRO ATL SITES TONIGHT. CONVECTION ALONG A BOUNDARY NEARING CSG...COULD HELP INITIATION AT MCN. CSG MAY SEE CHANCES OF TSRA FALL AFTER THOSE STORMS MOVE THROUGH...BUT MCN COULD SEE A LONG NIGHT OF STORMS AS CONVECTION THAT MOVES FROM THE NORTH COULD AFFECT THEM THROUGH 03Z. WINDS EXPECTED TO STAY W-NW AT MOST SITES...EXCEPT AHN WHICH COULD GO E-NE TOMORROW. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS...CIGS...AND VSBYS. MEDIUM CONFIDENCE ON PCPN AND CONVECTION TIMING. PREFERRED CAE WRF NMM AND NAM BUFR/GFS BUFR BLEND. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 93 71 93 69 / 60 60 10 10 ATLANTA 90 72 91 71 / 60 60 20 10 BLAIRSVILLE 85 66 84 63 / 60 40 10 10 CARTERSVILLE 89 69 89 64 / 60 40 10 10 COLUMBUS 93 73 93 72 / 50 50 40 10 GAINESVILLE 89 71 90 69 / 60 50 10 10 MACON 92 72 93 71 / 50 50 40 20 ROME 89 70 90 64 / 60 40 10 5 PEACHTREE CITY 90 68 90 67 / 60 60 20 10 VIDALIA 93 74 92 73 / 50 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 28, 5:15 AM EDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT TUE JUN 28 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS TO 60 MPH...AND LOCALLY HEAVY RAIN. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .DISCUSSION... A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT. A FEW WEAK WAVES ALONG THE FRONT WILL ALSO MOVE INTO THE STATE BRINGING ISOLATED TO SCATTERED SEVERE STORMS TO THE AREA. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 2000 TO 2500 RANGE ACROSS NORTH AND CENTRAL GEORGIA. THERE IS AN UPPER LEVEL RIDGE BUILDING INTO THE REGION FROM THE WEST...BUT IT DOES NOT LOOK LIKE IT WILL BE STRONG ENOUGH TO INHIBIT SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY AND THURSDAY...AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 28, 10:20 AM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG 5 WNW TRION 34.57N 85.40W
06/28/2011 CHATTOOGA GA EMERGENCY MNGR
CHATTOOGA COUNTY EMERGENCY MANAGEMENT REPORTS A TREE DOWN
ON HEMPHILL ROAD.
0840 AM TSTM WND DMG 1 NNE SUMMERVILLE 34.50N 85.34W
06/28/2011 CHATTOOGA GA EMERGENCY MNGR
CHATTOOGA COUNTY EMERGENCY MANAGEMENT REPORTS A DOWNED
TREE ON GOODWIN DRIVE AT WYLAN HILLS.
&&
RGARCIASpecial weather statement, Jun 28, 12:57 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 PM EDT TUE JUN 28 2011
GAZ078-281730-
1257 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HARRIS COUNTY UNTIL 130 PM EDT...
AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF WHITESVILLE-PINE LAKE...MOVING
SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARRIS COUNTY THROUGH 130 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JONES CROSSROADS...WHITESVILLE-PINE LAKE...LAKE
HARDING...MOUNTAIN HILL...MULBERRY GROVE...FORTSON...CATAULA AND
HAMILTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3287 8503 3272 8474 3258 8486 3258 8490
3261 8491 3261 8503 3269 8512 3273 8512
3275 8515 3278 8513 3281 8517 3284 8516
3287 8519
TIME...MOT...LOC 1658Z 307DEG 15KT 3280 8512Special weather statement, Jun 28, 1:43 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT TUE JUN 28 2011
GAZ079-080-281830-
143 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT AND TAYLOR COUNTIES UNTIL 230 PM EDT...
AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OLIVE BRANCH...MOVING EAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT AND
TAYLOR COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE OLIVE BRANCH...BAUGHVILLE...WOODLAND...TALBOTTON...
GENEVA...PO BIDDY CROSSROADS...JUNCTION CITY...BALDWINVILLE...
PRATTSBURG AND HOWARD.
&&
LAT...LON 3254 8445 3256 8445 3256 8449 3255 8449
3254 8453 3263 8470 3271 8470 3273 8468
3274 8469 3278 8470 3282 8467 3275 8430
3249 8443
TIME...MOT...LOC 1742Z 291DEG 21KT 3270 8458Special weather statement, Jun 28, 1:50 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT TUE JUN 28 2011
GAZ108>110-281815-
150 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 215 PM EDT...
AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 215 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE RHINE...BROWNING...
TEMPERANCE...WORKMORE...CHINA HILL AND JACKSONVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3179 8308 3180 8309 3182 8316 3184 8318
3184 8321 3188 8331 3205 8324 3194 8275
3183 8279 3178 8286 3178 8299 3177 8301
TIME...MOT...LOC 1750Z 287DEG 8KT 3194 8319Special weather statement, Jun 28, 2:20 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT TUE JUN 28 2011
GAZ081-281845-
220 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD COUNTY UNTIL 245 PM EDT...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF ROBERTA...MOVING SOUTHEAST AT 15
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRAWFORD COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE FRIENDSHIP...HORNS...NAKOMIS...LEE POPE...
KNOXVILLE AND ROBERTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3255 8404 3259 8407 3263 8407 3264 8406
3268 8410 3267 8413 3269 8420 3280 8415
3280 8413 3282 8412 3271 8379 3267 8381
3253 8400
TIME...MOT...LOC 1820Z 296DEG 12KT 3272 8414Special weather statement, Jun 28, 2:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUN 28 2011
GAZ089-090-281915-
232 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 315 PM EDT...
AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAND HILL...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...HIGHLAND
PARK...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...EDGEWOOD...
KENWOOD...NORTH FORT BENNING...EELBECK/WEST FORT BENNING...CUSSETA
AND CHRISTOPHER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3239 8499 3241 8499 3242 8497 3245 8497
3255 8489 3244 8466 3223 8466 3223 8477
TIME...MOT...LOC 1832Z 305DEG 11KT 3242 8485The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:20 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 25 min |
| Jun 28, 1:45 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 30 min |
| Jun 28, 2:13 AM EDT | Special Weather Statement | FFC | White | 47 min |
| Jun 28, 3:32 AM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 28, 4:02 AM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 28, 9:38 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 22 min |
| Jun 28, 12:57 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Talbot | 47 min |
| Jun 28, 1:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jun 28, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 28, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 22 min |
| Jun 28, 3:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jun 28, 3:14 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 28, 3:35 PM EDT | Special Weather Statement | FFC | Stewart | 25 min |
| Jun 28, 3:41 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Jun 28, 4:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 45 min |
| Jun 28, 4:41 PM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 40 min |
| Jun 28, 4:55 PM EDT | Special Weather Statement | FFC | Pulaski | 50 min |
| Jun 28, 5:01 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Jun 28, 5:45 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jun 28, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Jun 28, 6:16 PM EDT | Special Weather Statement | FFC | Wheeler | 44 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.